Please use this identifier to cite or link to this item:
Title: A test of reproductive skew models in a field population of a multiple-queen ant
Authors: Hammond, RL
Bourke, AFG
Bruford, MW
Hammond, RL
Bourke, AFG
First Published: Dec-2006
Citation: BEHAVIORAL ECOLOGY AND SOCIOBIOLOGY, 2006, 61 (2), pp. 265-275
DOI Link: 10.1007/s00265-006-0257-2
ISSN: 0340-5443
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.